Some separation axioms using hereditary classes in generalized topological spaces

Authors

  • Rajni Bala Punjabi University - Department of Mathematics

Keywords:

generalized topologies, hereditary classes, \(T_2\) modulo \(\mathcal{H}\), \(\mathcal{H}\)-regular spaces, ∗-generalized topology

Abstract

We introduce a new class of generalized topological spaces namely T2 modulo \(\mathcal{H}\) and discuss its various properties and characterizations.  Also we define \(\mathcal{H}\)-regular generalized topological spaces and study some properties of the same.

Downloads

Published

2019-07-30

How to Cite

Bala, R. (2019). Some separation axioms using hereditary classes in generalized topological spaces. Italian Journal of Pure and Applied Mathematics, 42, 403–412. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7226

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 20 21 22 23 24 25 26 27 28 > >> 

You may also start an advanced similarity search for this article.